# SDR ASAA2021062335116

- Difficulty date: May 28, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1088 Rbl 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN HAS A CRACK AT STA 100 10 INCHES AFT OF FRONT SPAR. GROUNDED - YES. REPAIRED HORIZ STAB RH LOWER INTERSPAR SKIN IAW 737-900 SRM 55-10-01-2R-11 THIS IS A CAT B REPAIR WITH AN INSPECTION INTERVAL OF 9,000 FLT CYCLES ASN TOTAL THRESHOLD OF 56,000 FLT CYCLES A/C CYCLES AT TIME OF REPAIR 24,934.
